Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 98, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 30, 2005, 5:57 PM MDT for El Paso County, Colorado. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 5:57 PM MDT (23:57 UTC)
- Expired
- Jun 30, 2005, 7:02 PM MDT
- In force
- 65 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 6:05 PM MDT | HAIL 1 | 2 Nw Ellicott, CO | HAIL COVERED THE GROUND |
| Jun 30, 6:10 PM MDT | HAIL 1 | 2 Nne Ellicott, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2391 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 302358 SVRPUB COC041-010130- /O.NEW.KPUB.SV.W.0098.050630T2357Z-050701T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO. * UNTIL 730 PM MDT. * AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR ELLICOTT...OR 18 MILES EAST OF COLORADO SPRINGS...AND WAS MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE... OVER TRUCKTON BY 635 PM MDT. THERE HAS BEEN A HISTORY OF LARGE DAMAGING HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3899 10448 3886 10460 3854 10420 3872 10405 $$
10 follow-up statements
000 WWUS55 KPUB 010002 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 601 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 601 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR ELLICOTT...OR ABOUT 18 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER ELLICOTT BY 605 PM MDT. OVER TRUCKTON BY 635 PM MDT. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3899 10448 3886 10460 3854 10420 3872 10405 $$
000 WWUS55 KPUB 010009 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 608 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 608 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHEASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR ELLICOTT...OR ABOUT 21 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER ELLICOTT THROUGH 625 PM MDT. OVER YODER BY 630 PM MDT. OVER TRUCKTON BY 640 PM MDT. QUARTER SIZE HAIL HAS BEEN REPORTED IN ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3895 10439 3886 10450 3854 10421 3875 10405 $$
000 WWUS55 KPUB 010014 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 613 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 613 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR ELLICOTT...OR ABOUT 24 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER ELLICOTT THROUGH 620 PM MDT 5 MILES SOUTHWEST OF YODER BY 620 PM MDT. OVER TRUCKTON BY 630 PM MDT. QUARTER SIZE HAIL HAS BEEN REPORTED NEAR ELLICOTT. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3893 10437 3883 10446 3857 10421 3875 10405 $$
000 WWUS55 KPUB 010020 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 619 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 619 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR ELLICOTT...OR ABOUT 25 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... RURAL AREAS SOUTH OF ELLICOTT AND YODER THROUGH 640 PM MDT. OVER TRUCKTON BY 630 PM MDT. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3889 10433 3881 10445 3858 10420 3875 10405 $$
000 WWUS55 KPUB 010025 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 624 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 624 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED 8 MILES NORTHWEST OF TRUCKTON...OR ABOUT 27 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... OVER TRUCKTON BY 635 PM MDT. RURAL AREAS OF SOUTHEAST EL PASO COUNTY THROUGH 730 PM. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3886 10430 3881 10442 3858 10420 3875 10405 $$
000 WWUS55 KPUB 010031 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 631 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 631 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS CENTERED NEAR TRUCKTON...OR ABOUT 31 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN EL PASO COUNTY...INCLUDING TRUCKTON. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3883 10426 3878 10436 3858 10420 3875 10405 $$
000 WWUS55 KPUB 010037 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 638 PM MDT THU JUN 30 2005 COC041-010130- /O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/ EL PASO CO- 638 PM MDT THU JUN 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY UNTIL 730 PM MDT... AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS CENTERED NEAR TRUCKTON...OR ABOUT 36 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 30 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN EL PASO COUNTY...INCLUDING TRUCKTON. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3879 10418 3872 10428 3857 10409 3874 10405 $$
000
WWUS55 KPUB 010046
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT THU JUN 30 2005
COC041-010130-
/O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/
EL PASO CO-
646 PM MDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 730 PM MDT...
AT 644 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS CENTERED OVER EXTREME SOUTHEASTERN EL PASO COUNTY...OR
ABOUT 40 MILES NORTHEAST OF PUEBLO...MOVING SOUTHEAST AT 30 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN EL
PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3878 10412 3868 10420 3858 10409 3862 10405
3874 10405
$$000
WWUS55 KPUB 010054
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
654 PM MDT THU JUN 30 2005
COC041-010130-
/O.CON.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/
EL PASO CO-
654 PM MDT THU JUN 30 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN EL PASO COUNTY
UNTIL 730 PM MDT...
AT 649 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS CENTERED OVER EXTREME EAST CENTRAL EL PASO COUNTY...OR
ABOUT 40 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
EL PASO COUNTY.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3878 10412 3868 10420 3858 10409 3862 10405
3874 10405
$$000
WWUS55 KPUB 010102
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT THU JUN 30 2005
COC041-010111-
/O.CAN.KPUB.SV.W.0098.000000T0000Z-050701T0130Z/
EL PASO CO-
701 PM MDT THU JUN 30 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EL PASO COUNTY HAS
BEEN CANCELED...
AT 658 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF EASTERN EL PASO COUNTY AND NO LONGER POSES AN IMMEDIATE
THREAT TO PROPERTY.
LAT...LON 3878 10412 3868 10420 3858 10409 3862 10405
3874 10405
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:45 PM MDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 30, 2:45 PM MDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT THU JUN 30 2005 .SHORT TERM... (TONIGHT AND FRIDAY) MAIN CONCERN IS PCPN COVERAGE. DEW POINTS ACRS THE SERN PLAINS THIS AFTERNOON RANGE FROM AROUND 40 NR THE MTS TO THE LOWER 50S NR THE KS BORDER. DRIER AIR REMAIN OVR THE WRN AREAS WHERE DEW POINTS ARE IN THE UPR TEENS TO MID 20S. CU IS CURRENTLY OVR AND NR THE MTS... BUT SO FAR ONLY A FEW SHOWERS HAVE DEVELOPED. VWP OFF KPUX SHOWS SERLY UPSLOPE UP TO ABOUT 10000 FT MSL AND THIS IS EXPECTED TO CONTINUE THRU THE EVENING HOURS. EARLY THIS EVENING CAPE VALUES ARE EXPECTED TO RANGE FROM 500-1000 J/KG NR THE ERN MTS TO AROUND 2000 J/KG OVR BACA COUNTY...AND THE 0-6KM BULK SHEARS SHOULD BE 40-50KT. THUS THERE IS STILL THE POTENTIAL FOR A COUPLE STORMS TO BECOME SEVERE. ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD DEVELOP OVR THE ERN MTS AND THEN SPREAD EWRD...WL GO WITH JUST ISOLD COVERAGE. WL ALSO INCREASE PCPN COVERAGE OVR THE NRN SAN LUIS VALLEY. MODELS INDICATE SOME PCPN CONTINUING INTO THE LATE NIGHT HOURS OVR THE FAR SERN PLAINS. CURRENT GRIDS ALREADY HAVE THIS COVERED. LATE TONIGHT LOW LVL RH VALUES OVR PORTIONS OF THE SERN PLAINS HINT AT LOW CLOUD DEVELOPMENT. ON FRIDAY LOOKS AS THOUGH MSTR WL BE SOMEWHAT LIMITED AND THE LOW LVL UPSLOPE DOES NOT LOOK AS DEEP OR STRONG. HOWEVER WE SHOULD AGAIN SEE SOME ISOLD SHOWERS AND THUNDERSTORMS DEVELOP IN THE AFTERNOON HOURS...MAINLY OVR THE ERN MTS AND PLAINS. CAPE VALUES ARE FORECAST TO RANGE FROM 500-1000 J/KG NR THE ERN MTS TO AROUND 2500 J/KG OVR BACA AND PROWERS COUNTIES. 0-6KM BULK SHEAR SHOULD BE A LITTLE WEAKER AT 35-40 KTS. CANNOT RULE OUT THE POSSIBILITY OF ONE OR TWO SEVERE STORMS. DRY AND WARM WEATHER OVR WRN PORTIONS OF THE FORECAST AREA REMAINS A CONCERN WITH RESPECT TO FIRE WEATHER. HOWEVER...WITH WINDS BELOW CRITERIA AND A LACK OF EXPECTED THUNDERSTORMS HIGHLIGHTS STILL NOT NECESSARY. .LONG TERM... (FRIDAY NIGHT THROUGH NEXT THURSDAY) METEOROLOGICAL ISSUES IN THE LONG TERM APPEARS TO BE TIMING OF PROJECTED FRONTAL PASSAGE SUNDAY NIGHT AND HOW ACTIVE OF A PATTERN IS IN STORE FOR SOUTH-CENTRAL AND SOUTHEAST COLORADO NEXT WEEK. LATEST LONGER TERM MODELS INDICATE THAT UPPER HIGH WILL BE CENTERED OVER NORTHWEST OLD MEXICO SATURDAY INTO MONDAY BEFORE MAKING ITS WAY EAST INTO THE SOUTHERN ARIZONA/SOUTHERN NEW MEXICO REGION FROM LATER MONDAY INTO NEXT THURSDAY. AT THE SURFACE...A RELATIVELY HEALTHY NORTHERLY SURGE IS STILL EXPECTED TO PUSH ACROSS THE AREA SUNDAY EVENING SETTING REGION UP... ESPECIALLY EASTERN SECTIONS...WITH DAILY MOIST LOW LEVEL UPSLOPE FLOW COMBINED WITH THE ZONAL TO NORTHWEST FLOW ALOFT TO ALLOW THE DEVELOPMENT OF BASICALLY DAILY MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...THE STRONGEST OF WHICH WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL ALONG WITH A SEVERE WEATHER THREAT AS DISCUSSED IN PREVIOUS FEW DISCUSSIONS. EXPECT MAXIMUM TEMPERATURES TO RUN ABOVE CLIMATOLOGICAL AVERAGES BOTH SATURDAY AND SUNDAY AND THEN COOL DOWN TO AROUND AND/OR SLIGHTLY BELOW CLIMATOLOGICAL VALUES FOR THE REMAINDER OF THE LONG TERM. GRADIENT WINDS STILL PROJECTED TO REMAIN RELATIVELY LIGHT FOR THE MAJORITY OF THE LONG TERM WHICH SHOULD HELP IN SUPPRESSING THE FIRE WEATHER THREAT...WILL CONTINUE TO MONITOR. && .PUB WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 30, 7:00 AM MDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT THU JUN 30 2005 COZ058>089-093>099-011300- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7500 FT-CROWLEY COUNTY- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY- LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SOUTHERN SAN LUIS VALLEY- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SPRINGFIELD VICINITY/BACA COUNTY- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- WESTERN KIOWA COUNTY- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- 700 AM MDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST MOUNTAINS AFTER NOON...AND MOVE OFF INTO THE SOUTHEAST PLAINS AFTER 100 PM. A FEW STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS LATE THIS AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. LOCALLY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE WITH THUNDERSTORMS. HEAVY RAINFALL COULD CAUSE LOCALIZED FLASH FLOODING IN SUSCEPTIBLE LOCATIONS SUCH AS URBAN AREAS AND BURN SCARS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOSQUITO RANGE AND PORTIONS OF THE SAN LUIS VALLEY THIS AFTERNOON WHERE THE PRIMARY THREATS WILL BE DANGEROUS LIGHTNING AND WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW MORE SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST MOUNTAINS AND PLAINS FRIDAY AFTERNOON AND EVENING. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND DANGEROUS LIGHTNING. OVER THE WEEKEND...THERE WILL BE FEWER STORMS AND THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE. THUNDERSTORMS WILL BE DRIER...WITH THE MAIN THREATS BEING STRONG GUSTY WINDS AND LIGHTNING. A COLD FRONT WILL MOVE THROUGH EASTERN COLORADO SUNDAY NIGHT. THIS FRONT WILL SIGNAL A CHANGE TO A MORE ACTIVE WEATHER PATTERN ACROSS SOUTHERN COLORADO...BEGINNING ON THE FOURTH OF JULY...AND CONTINUING MUCH OF NEXT WEEK. A PROLONGED PERIOD OF LOW LEVEL UPSLOPE FLOW... COUPLED WITH NORTHWEST FLOW ALOFT...WILL RESULT IN DAILY AFTERNOON AND EVENING THUNDERSTORMS. A FEW STORMS EACH DAY WILL LIKELY BE SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...HEAVY RAIN...AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS SOUTHEAST COLORADO AFTER 2 PM. KT/LW
In the hours before
Local storm report, Jun 30, 5:43 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL 3 SE MONUMENT 39.04N 104.82W
06/30/2005 0.88 INCH EL PASO CO TRAINED SPOTTER
REPORTED HAIL RANGING BETWEEN 1/2 INCH TO 1 1/4 INCH
0502 PM HAIL 4 SE MONUMENT 39.03N 104.80W
06/30/2005 1.00 INCH EL PASO CO TRAINED SPOTTER
0528 PM HAIL FALCON 38.93N 104.62W
06/30/2005 0.88 INCH EL PASO CO TRAINED SPOTTER
0541 PM HAIL FALCON 38.93N 104.62W
06/30/2005 1.00 INCH EL PASO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 4:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.